Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 2005, Issue 584


Geometry of chains of minimal rational curves

Jun-Muk Hwang / Stefan Kebekus
Published Online: 2005-11-07 | DOI: https://doi.org/10.1515/crll.2005.2005.584.173


Chains of minimal degree rational curves have been used as an important tool in the study of Fano manifolds. Their own geometric properties, however, have not been studied much. The goal of the paper is to introduce an infinitesimal method to study chains of minimal rational curves via varieties of minimal rational tangents and their higher secants. For many examples of Fano manifolds this method can be used to compute the minimal length of chains needed to join two general points. One consequence of our computation is a bound on the multiplicities of divisors at a general point of the moduli of stable bundles of rank two on a curve.

About the article

Received: 24. März 2004

Revised: 7. Juli 2004

Published Online: 2005-11-07

Published in Print: 2005-07-26

Citation Information: Journal für die reine und angewandte Mathematik, Volume 2005, Issue 584, Pages 173–194, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.2005.2005.584.173.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Paltin Ionescu and Francesco Russo
Taku Suzuki
Journal of Pure and Applied Algebra, 2015, Volume 219, Number 12, Page 5394
Francesco Russo
Mathematische Annalen, 2009, Volume 344, Number 3, Page 597
P. E. Chaput, L. Manivel, and N. Perrin
Transformation Groups, 2008, Volume 13, Number 1, Page 47
Baohua Fu
Mathematische Annalen, 2007, Volume 340, Number 1, Page 185
Xiaojun Huang and Yuan Yuan
Geometric and Functional Analysis, 2014, Volume 24, Number 3, Page 854
Simone Marchesi and Alex Massarenti
Geometriae Dedicata, 2014, Volume 168, Number 1, Page 61
Francesco Russo
Rendiconti del Circolo Matematico di Palermo, 2012, Volume 61, Number 1, Page 47
Kiwamu Watanabe
Journal of Algebra, 2011, Volume 325, Number 1, Page 163
Satoru Fukasawa, Katsuhisa Furukawa, and Hajime Kaji
Advances in Mathematics, 2010, Volume 224, Number 6, Page 2645
Baohua Fu and Jun-Muk Hwang
Inventiones mathematicae, 2012, Volume 189, Number 2, Page 457
Edoardo Ballico and Roberto Munoz
Communications in Algebra, 2008, Volume 36, Number 11, Page 4257

Comments (0)

Please log in or register to comment.
Log in